# SDR JJBA20150514006

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 29,203 hours, 32,023 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON FINAL WHEN GEAR SELECTED DOWN, OBSERVED THREE GREEN & NO RED & NR 2 ENG HYD PUMP CAUTION ILLUMINATED.  CREW OBSERVED HYD QTY DECREASED FROM FOUR TO ONE QUART THEN BOTH OTBD SPLR HYD CAUTION LIGHTS ILLUMINATED ALONG WITH NOSE STEERING CAUTION LIGHT.  R & R STEERING MANIFOLD.
